# SDR CA001211014

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Broken
- Location: Right
- Part time: 2,778 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE GATE THE CREW REPORTED THE LT FLAP READING 2 DEGREES AND THE RT FLAP READING 0 DEGREE WITH THE FLAP FAIL CAUTION MESSAGE.THE MAINTENANCE CREW REPLACED THE RIGHT BPSU, AIRCRAFT RETURNED TO SERVICE.
